# SDR DL76L050812

- Difficulty date: December 20, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 61,351 hours, 9,472 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Part number: 00
- Condition: Arced
- Location: Electrical Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED ELECTRICAL ARCING VISIBLE AT EXTERNAL POWER RECEPTACLE.  FOUND EXTERNAL POWER RECEPTACLE PIN DAMAGED.  REPLACED RECEPTACLE.
